| Catalog Number |
2013-10 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation; therefore, the root cause of the reported incident could not be conclusively determined.It could not be established whether the issue occurred during the manufacturing or packaging process, or if the product was damaged during handling or preparation prior to use.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests met their requirements.We have not received any other complaints of a similar nature for devices from this lot.
Event or Problem Description
It was reported that the shunt was leaking at the coupling, and as a result, it could not be held in place and slipped out.The surgeon noted that the shunt slipped out after a short period of time, and it was concluded that decreased balloon pressure caused the displacement.The device was checked prior to use.The patient is doing well, and a new shunt was used to complete the procedure without issue.The product was discarded and is not available for investigation.